Logical cover spaces
Annales de l'I.H.P. Physique théorique, Tome 45 (1986) no. 3, pp. 327-337.
@article{AIHPA_1986__45_3_327_0,
     author = {Gudder, Stanley},
     title = {Logical cover spaces},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {327--337},
     publisher = {Gauthier-Villars},
     volume = {45},
     number = {3},
     year = {1986},
     zbl = {0612.03026},
     mrnumber = {868530},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1986__45_3_327_0/}
}
TY  - JOUR
AU  - Gudder, Stanley
TI  - Logical cover spaces
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1986
DA  - 1986///
SP  - 327
EP  - 337
VL  - 45
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1986__45_3_327_0/
UR  - https://zbmath.org/?q=an%3A0612.03026
UR  - https://www.ams.org/mathscinet-getitem?mr=868530
LA  - en
ID  - AIHPA_1986__45_3_327_0
ER  - 
Gudder, Stanley. Logical cover spaces. Annales de l'I.H.P. Physique théorique, Tome 45 (1986) no. 3, pp. 327-337. http://www.numdam.org/item/AIHPA_1986__45_3_327_0/

[1] E. Beltrametti and G. Cassinelli, The Logic of Quantum, Addison Wesley, Reading, Mass., 1981. | MR 635780 | Zbl 0504.03026

[2] C. Berge, Graphs and Hypergraphs, North Holland, New York, 1973. | MR 357172 | Zbl 0254.05101

[3] J. Cisma, Stochastic functions on hypergraphs, in: Combinatorial Theory and its Applications, Erdos, Renyi, Sos, Ed., North Holland, New York, 1970, p. 247-255. | MR 299507 | Zbl 0228.05014

[4] H. Fischer and G. Rüttimann, Limits of manuals and logics, in: Mathematical Foundations of Quantum Theory, A. Marlow, Ed., Academic Press, New York, 1978, p. 127-151. | MR 503053

[5] D. Foulis and C. Randall, The empirical logic approach to the physical sciences, in: Foundations of Quantum Mechanics and Ordered Linear Spaces, Hartkampfer and Neumann, Eds., Lecture Notes in Physics, t. 29, Springer-Verlag, Heidelberg, 1974, p. 230-249. | MR 479146 | Zbl 0292.02028

[6] D. Foulis and C. Randall, Operational statistics I. Basic concepts, J. Math. Phys., t. 13, 1972, p. 1167-1175. | MR 416417 | Zbl 0287.60002

[7] R. Greechie, Orthomodular lattices admitting no states, J. Comb. Theory, t. 10, 1971, p. 119-132. | MR 274355 | Zbl 0219.06007

[8] S. Gudder, Stochastic Methods in Quantum Mechanics, North Holland, New York, 1979. | MR 543489 | Zbl 0439.46047

[9] J. Jauch, Foundations of Quantum Mechanics, Addison-Wesley, Reading, Mass., 1968. | MR 218062 | Zbl 0166.23301

[10] G. Mackey, Mathematical Foundations of Quantum Mechanics, Benjamin, New York, 1963. | Zbl 0114.44002

[11] C. Piron, Foundations of Quantum Mechanics, Benjamin, New York, 1976. | Zbl 0333.46050

[12] C. Randall and D. Foulis, Operational statistics II. Manuals of operations and their logics. J. Math. Phys., t. 14, 1972, p. 1472-1480. | MR 416418 | Zbl 0287.60003

[13] C. Randall and D. Foulis, A mathematical language for quantum physics, in: Les Fondements de la Méchanique Quantique, Association Vandoise des Chercheurs en Physique, Montana Suisse, 1983, p. 193-225. | MR 788063

[14] G. Rüttimann, Jordan-Hahn decomposition of signed weights in finite orthogonality spaces, Comm. Math. Helv., t. 52, 1977, p. 129-144. | EuDML 139685 | MR 443604 | Zbl 0368.06008

[15] V. Varadarajan, Geometry of Quantum Theory, t. I. Van Nostrand, Princeton, New Jersey, 1968. | MR 471674 | Zbl 0155.56802